Title: Roots of Bernstein-Sato polynomials for monomial ideals: A positive characteristic approach
Authors: Budur, Nero ×
Mustata, M
Saito, M #
Issue Date: 2006
Publisher: International Press
Series Title: Mathematical Research Letters vol:13 issue:1 pages:125-142
ISSN: 1073-2780
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2006a.pdf Published 261KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science